# SDR SWIA201642203

- Difficulty date: May 9, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 33,894 hours, 20,278 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL DD4, PN 601R318081-1 BETWEEN FS 315.0 AND FS 340.0.  INSTALLED NEW INTERCOSTAL DD4, PN: 601R318081-1 IAW SRM.  LEAK CHECK GOOD.
